# SDR ASAA2012102593196

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,399 hours, 6,162 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838301
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS FAILED WITH FAULT LIGHT AND AUTO SHUTDOWN AT FL 360. FAULT LIGHT EXTINGUISHED W/IN 5 MINUTES IAW START ATTEMPT.  R & R FUEL FLOW DIVIDER AND SOLENOID VALVE REF AMM 49-31-15.  OPS CHECK NORMAL.
